I have had 3 episodes of hives on my abdomen, legs, shoulder and arms. I am not sure what is causing this to happen. I am also taking Lipitor and hydrachlorathiazide.
You could be having an allergic reaction to the Lipitor. One of the side effects of Lipitor is Allergic reactions. Hydrachlorathiazide can also cause these side effects: Allergic Dermatitis and Allergic Reactions. I would talk to your doctor about it and see what he or this thinks you should do about it. Have you ever tried something like Benadryl to help with the hives? If that works you could continue to take Benadryl while taking the other latter medications you mentioned. I hope this helps. Good luck to you!
You may be experiencing an allergic reaction to any of these medications as they all have the potential to cause this. Stop your medications immediately, and call your prescriber ASAP please as these types of reactions can progress to a life threatening condition known as anaphylactic shock which can be fatal. So please don't take a chance, call your provider.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Apr 2010 • 3 answers
Posted 27 Jul 2010 • 2 answers
I've been on Spiriva for like 5 yrs. + BP & lipitor. Since then i've been getting hives, n.e.1 else?
Posted 6 Jan 2012 • 1 answer
Posted 10 Jan 2012 • 1 answer
Posted 2 Sep 2014 • 1 answer